# SDR 9717691152

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND THE EMERGENCY ESCAPE LIGHTS INOPERATIVE AT DOORS 3L AND 3R AND ROWS 22-27 (BOTH AISLES). MAINTENANCE REPLACED THE POWER SUPPLY, BATTERY PACK, AND REPAIRED THE CANNON PLUG.
